# SDR ZZDA070619191

- Difficulty date: June 19, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT REAR LAVATORY DUMP DOUBLER CORROSION ON LT LOWER EDGE FROM STA 1022 TO 1037 AND BETWEEN LONGERON 23 TO LONGERON 25.  INSTALLED REAR LAVATORY DUMP DOUBLER AT AFT CARGO COMPARTMENT STA 1022 TO 1037 AND BETWEEN LONGERON 23L AND LONGERON 25L AS PER B717 SRM 51-41-02 AND EA 17-53-00534 IR.  MATERIAL USED 2024-T3 .090.
